Free Access
Issue
ESAIM: M2AN
Volume 55, 2021
Regular articles published in advance of the transition of the journal to Subscribe to Open (S2O). Free supplement sponsored by the Fonds National pour la Science Ouverte
Page(s) S853 - S875
DOI https://doi.org/10.1051/m2an/2020060
Published online 26 February 2021
  1. H. Ammari, M.S. Vogelius and D. Volkov, Asymptotic formulas for perturbations in the electromagnetic fields due to the presence of inhomogeneities of small diameter II. The full Maxwell equations. J. Math. Pures Appl. 80 (2001) 769–814. [Google Scholar]
  2. S. Amstutz, Topological sensitivity analysis for some nonlinear PDE systems. J. Math. Pures Appl. 85 (2006) 540–557. [Google Scholar]
  3. S. Amstutz and A. Bonnafé, Topological derivatives for a class of quasilinear elliptic equations. J. Math. Pures Appl. 107 (2017) 367–408. [Google Scholar]
  4. S. Amstutz and P. Gangl, Topological derivative for the nonlinear magnetostatic problem. Electron. Trans. Numer. Anal. 51 (2019) 169–218. [Google Scholar]
  5. S. Bauer, D. Pauly and M. Schomburg, The Maxwell compactness property in bounded weak Lipschitz domains with mixed boundary conditions. SIAM J. Math. Anal. 48 (2016) 2912–2943. [Google Scholar]
  6. A. Buffa, M. Costabel and D. Sheen, On traces for H(curl, Ω) in Lipschitz domains. J. Math. Anal. App. 276 (2002) 845–867. [Google Scholar]
  7. A.P. Calderón and A. Zygmund, On the existence of certain singular integrals. Acta Math. 88 (1952) 85–139. [Google Scholar]
  8. A.P. Calderón and A. Zygmund, Singular integral operators and differential equations. Am. J. Math. 79 (1957) 901–921. [Google Scholar]
  9. M. Costabel and F. Le Louër, Shape derivatives of boundary integral operators in electromagnetic scattering. Part II: application to scattering by a homogeneous dielectric obstacle. Integral Equ. Oper. Theory 73 (2012) 17–48. [Google Scholar]
  10. M.C. Delfour, Control, Shape, and Topological Derivatives Via Minimax Differentiability of Lagrangians. In Vol. 29 of Springer INdAM Series. Springer, Cham (2018) 137–164. [Google Scholar]
  11. J. Deny and J.L. Lions, Les espaces du type de Beppo Levi. Ann. Inst. Fourier Grenoble 5 (1953–54) 305–370. [Google Scholar]
  12. L. Evans, Partial Differential Equations. American Mathematical Society, Providence, RI (2010). [Google Scholar]
  13. P. Gangl and K. Sturm, A simplified derivation technique of topological derivatives for quasi-linear transmission problems. ESAIM: COCV 26 (2020) 106. [EDP Sciences] [Google Scholar]
  14. P. Gangl, U. Langer, A. Laurain, H. Meftahi and K. Sturm, Shape optimization of an electric motor subject to nonlinear magnetostatics. SIAM J. Sci. Comput. 37 (2015) B1002–B1025. [Google Scholar]
  15. D. Gilbarg and N. Grudinger, Elliptic Partial Differential Equations of Second Order. Springer, Berlin-Heidelberg (2001). [Google Scholar]
  16. V. Girault and P.A. Raviart, Finite Element Methods for Navier-Stokes Equations. Springer, Berlin-Heidelberg (1986). [Google Scholar]
  17. F. Hettlich, The domain derivative of time-harmonic electromagnetic waves at interfaces. Math. Methods Appl. Sci. 35 (2012) 1681–1689. [Google Scholar]
  18. M. Hintermüller, A. Laurain and I. Yousept, Shape sensitivities for an inverse problem in magnetic induction tomography based on the eddy current model. Inverse Prob. 31 (2015) 065006. [Google Scholar]
  19. R. Hiptmair and J. Li, Shape derivatives for scattering problems. Inverse Prob. 34 (2018) 105001. [Google Scholar]
  20. M. Iguernane, S. Nazarov, J.-R. Roche, J. Sokolowski and K. Szulc, Topological derivatives for semilinear elliptic equations. Int. J. Appl. Math. Comput. Sci. 19 (2009) 191–205. [Google Scholar]
  21. A. Kost, Numerische Methoden in der Berechnung elektromagnetischer Felder. Springer, Berlin-Heidelberg (1994). [Google Scholar]
  22. M. Masmoudi, J. Pommier and B. Samet, The topological asymptotic expansion for the Maxwell equations and some applications. Inverse Prob. 21 (2005) 547–564. [Google Scholar]
  23. A.A. Novotny and J. Sokołowski, Topological Derivatives in Shape Optimization. Springer, Berlin-Heidelberg (2013). [Google Scholar]
  24. C. Ortner and E. Süli, A note on linear elliptic systems on ℝd. Preprint arXiv:1202.3970 (2012). [Google Scholar]
  25. C. Pechstein, Multigrid-Newton-methods for nonlinear magnetostatic problems, Master’s thesis. Johannes Kepler University Linz (2004). [Google Scholar]
  26. C. Pechstein and B. Jüttler, Monotonicity-preserving interproximation of B-H-curves. J. Comput. Appl. Math. 196 (2006) 45–57. [Google Scholar]
  27. T. Samrowski and W. Varnhorn, The Poisson equation in homogeneous Sobolev spaces. Int. J. Math. Math. Sci. 2004 (2004) 1909–1921. [Google Scholar]
  28. J. Schöberl, Numerical Methods for Maxwell Equations. Lecture Notes. TU Vienna (2009). [Google Scholar]
  29. J. Schöberl, C++11 implementation of finite elements in NGSolve. Technical Report 30. Institute for Analysis and Scientific Computing, Vienna University of Technology (2014). [Google Scholar]
  30. B. Schweizer, On Friedrichs Inequality, Helmholtz Decomposition, Vector Potentials, and the Div-Curl Lemma. In Vol.27 of Springer INdAM Series. Springer, Cham (2018) 65–79. [Google Scholar]
  31. A. Seyfert, The Helmholtz-Hodge decomposition in Lebesgue spaces on exterior domains and evolution equations on the whole real time axis, Ph.D. thesis. Technische Universität, Darmstadt (2018). [Google Scholar]
  32. C.G. Simader and H. Sohr, The Dirichlet Problem for the Laplacian in Bounded and Unbounded Domains: A New Approach to Weak, Strong and (2+k)-Solutions in Sobolev-Type Spaces. In Vol. 360 of Pitman Research Notes in Mathematics Series. Longman, Harlow (1996). [Google Scholar]
  33. K. Sturm, Topological sensitivities via a Lagrangian approach for semi-linear problems. Nonlinearity 33 (2020) 4310. [Google Scholar]
  34. I. Yousept, Optimal control of quasilinear H(curl)-elliptic partial differential equations in magnetostatic field problems. SIAM J. Control Optim. 51 (2013) 3624–3651. [Google Scholar]
  35. S. Zaglmayr, High order finite elements for electromagnetic field computation, Ph.D. thesis. Johannes Kepler University Linz (2006). [Google Scholar]
  36. E. Zeidler, Nonlinear Functional Analysis and its Applications. Springer, Berlin-Heidelberg (1990). [Google Scholar]
  37. W.P. Ziemer, Weakly Differentiable Functions. Springer, New York (1989). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you